# SDR ASOA04934

- Difficulty date: November 4, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 25,745 hours
- Engine: Pwa PW127
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE BRACKET AT THE LEFT FLAP BEAM ACTUATOR (IB FLAP) WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE BRACKET AT THE LT FLAP BEAM ACTUATOR (IB FLAP) IAW SRM 51-25-02 AND 51-25-01.
